# SDR SIMA2020062218005

- Difficulty date: June 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,159 hours, 43,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902932248
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 261 BF PROXIMITY LIGHT STRIP BROKEN.  INSTALLED NEW CONNECTOR FOR EMERG LIGHT STRIP FLOOR PANEL 261BF IAW SWPM 20-50-01 OPC OF EMERG LIGHTS GOOD.
